# SDR SWAA2022081232731

- Difficulty date: July 22, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER WEB DOUBLER IS CRACKED; BS 663; WL 170; BETWEEN RBL 6.15 & RBL 31.83.(P/N: 111A1511-24). / [01] FABRICATED RT VAPOR BARRIER DOUBLER (P/N: 111A1511-24) AS PER DWG. 111A1511. MAT. USED: 2024-T4 0.040'.;[02] LOCATED & DRILLED NEW DOUBLER AS PER B737-7 SRM 51-40-05.;[03] VERIFIED STEPS 1 AND 2.;[04] OK TO TREAT AND PRIME.;[05] TREATED & PRIME NEW DOUBLER AS PER B737-7 SRM 51-20-01 & AMM 51-21-72-370-804.;[06] VERIFIED STEP 5;[07] TASK C/W;[08] TASK C/W
